Journal article icon

Journal article

On commutativity based Edge Lean search

Actions


Authors


Dragan Bosnacki More by this author
Edith Elkind More by this author
Blaise Genest More by this author
Doron Peled More by this author
Journal:
Ann. Math. Artif. Intell.
Volume:
56
Issue:
2
Pages:
187-210
Publication date:
2009
URN:
uuid:372b794e-5148-48a8-8691-f7eb0a51a584
Local pid:
cs:7616

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP